# SDR CA190805002

- Difficulty date: July 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 4950 · APU Bleed Air System
- Part: Unknown
- Condition: Odor
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SER - SMELL AFTER SWITCHING FROM ENGINE BLEED TO APU BLEED   TAXI IN TO THE GATE WE NOTICED A LIGHT SMELL OF BURNT PLASTIC AS THE APU BLEED WAS TAKING OVER FROM THE ENG BLEED. SMELL DISAPPEARED AFTER 20 SECONDS. NO REPORT FROM THE CABIN. APU WAS KEPT RUNNING AND NO ABNORMAL SMELL WAS NOTICED. APU WAS THEN SHUT DOWN. DURING PUSHBACK NO SMELL NOTICED AS WELL. AFTER LANDING APU WAS STARTED TO VERIFY NO MORE SMELL IN THIS CONFIGURATION AS WELL. HERE WE GOT AGAIN ONLY A VERY LIGHT SMELL OF BURNT PLASTIC AGAIN WITH APU BLEED AND ENG BLEED AVAILABLE. SMELL DISAPPEARED AFTER 10 SECONDS. SMELL WAS COMING FROM THE AIR CONDITIONING DUCTS IN THE FLIGHT DECK. ELB ENTRIES WAS MADE AND MCC WAS INFORMED. MCC GROUNDED THE AIRCRAFT FOR FURTHER INVESTIGATION. OUTBOUND CREW INFORMED ABOUT STEPS TAKEN. (TC# 20190805002)
